# SDR DXTA2018030300667

- Difficulty date: March 3, 2018
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 5605526
- Aircraft time: 11,968 hours, 9,173 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Condition: Inoperative
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CORRECTED SDR AS PER FAA REQUEST. UPON SELECTING LANDING GEAR DOWN ONLY THE RIGHT MAIN GREEN AND
GEAR UNSAFE LIGHTS ILLUMINATED. COMPLIED WITH CHECKLIST. FOUND GEAR CONTROL CB POPPED. ACHIEVED 3 GREEN.
EMERGENCY GEAR EXTENSION WAS USED. "CORRECTIVE ACTION" REPLACED LANDING GEAR CONTROL HANDLE WITH OVERHAULED UNIT IAW CE560XLS AMM CH32-30-01 OPS CHECKS GOOD.
